MAUDE Adverse Event Report: CARDINAL HEALTH SENTINEL SEAL CDU; APPARATUS, SUCTION, OPERATING-ROOM, WALL VACUUM POWERED

CARDINAL HEALTH SENTINEL SEAL CDU; APPARATUS, SUCTION, OPERATING-ROOM, WALL VACUUM POWERED
Model Number 8888571562
Medical Device Problem Code Suction Failure (4039)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that the patient arrived from the theatre, with the new type (argyle sentinel seal chest drain) of chest drain.There was minimal drainage from the drain.Once again, the drain was attached to suction, but there were no bubbles as per the nurse's instructions.The pdn and nurse manager was at bedside when theatre nurse came to inspect drain and it was still not working so it was decided to change it to a regular pleuraseal drain.Once it was attached and suction was applied, the drain outputed 50mls.Per additional information received, they removed the drain and replaced it with a pleuraseal one.
 
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Additional Manufacturer Narrative
Samples were not received for the investigation.A device history record review could not be performed because a lot number was not received with the complaint.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.Because a sample was not returned, we were unable to perform a follow up investigation to include functional and visual evaluations to confirm the reported issue and determine the root cause, therefore a corrective action is not applicable at this time.If a sample is received at a later date, this complaint will be reopened for further investigation.

Brand Name
SENTINEL SEAL CDU
Common Device Name
APPARATUS, SUCTION, OPERATING-ROOM, WALL VACUUM POWERED
Manufacturer (Section D)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
sragh industrial estate, co, t
offaly
EI  
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key17871447
Report Number9611018-2023-00623
Device Sequence Number20206987
Product Code GCX
UDI-Device Identifier10884521061026
UDI-Public10884521061026
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 10/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8888571562
Device Catalogue Number8888571562
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/15/2023
Supplement Date Received by Manufacturer09/15/2023
Initial Report FDA Received Date10/04/2023
Supplement Report FDA Received Date10/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown